Mathematical Models in Engineering, Vol. 1, Issue 2

December 30, 2015, Pages (34-124), ISSN (Print) 2351-5279, ISSN (Online) 2424-4627

Volodymyr Gursky, Oleksiy Lanets
p. 34-42
PDF
S. G. Hashemi, H. Karimiyan
p. 43-53
PDF
Yangbo Liu, Changshui Wu, Sheng Lu, Xianzheng Ling
p. 54-60
PDF
Kazimieras Pukenas
p. 61-66
PDF
Nader Mohammadi, Mehrdad Nasirshoaibi
p. 67-71
PDF
Wensuo Ma, Kai Chen, Lei Ding
p. 72-82
PDF
Andžela Mialik, Virgilijus Sakalauskas, Kęstutis Driaunys, Stasys Girdzijauskas
p. 83-95
PDF
Ali Bakhshizade, Mohammad Reza Ashory
p. 96-101
PDF
Jinjie Wang, Guohua Cao, Mingxing Lin, Shanzeng Liu
p. 102-110
PDF
M. Bachher, N. Sarkar, A. Lahiri
p. 111-124
PDF
JVE Journals is rebranding to Extrica

Inspired by innovations from the previous century and the rapid growth during the last years, we are improving for excellence in your publishing experience

Read to know more
JVE Journals
Extrica